# SDR COMA0260225

- Difficulty date: April 2, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 13,476 hours, 12,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 13,476 hours, 12,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF CORROSION NOTED ON LT AND RT FLOOR SUPPORT ANGLES BETWEEN FS 409.0+128 AND FS 559.0.  REPAIRED IAW REO 601R-53-41-079.
